# SDR 2006UALA02303

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 45,528 hours, 9,559 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN INOP AT SEAT 3F AFT AND 1F FWD.  REPLACED LIGHT ASSY IN BOTH SEAT POSITIONS. OPS CK GOOD.
